# SDR AALA20170814017

- Difficulty date: July 31, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 480-510a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 4, PART OF THE TRACK IS BROKEN OUT, 4 INCHES FORWARD OF BS 500A. REPLACED THE SEAT TRACK IAW+ SRM 53-00-52-2R-4.
